Discussions By Condition: Diabetes

What's going on?? I'm so lost =(

Posted In: Diabetes 0 Replies
  • Posted By: OverlyExcited
  • May 18, 2011
  • 10:39 PM

The past 3 months & a half for me have been so scary & not good at all. Ive been soooo stressed out and worried. Ive been to the doctor numerous times about the same things that's going on & he tells me every time that he doesnt see anything wrong with me physically, that it's all contributed to my stress, anxiousness, feeling tense, etc. 3 months ago I noticed that i was hungry more than I usually am & headaches in the morning & feeling kinda weak. On one doctors visit, I looked at my blood test results & saw that my sugar was 79. Not sure if it was related to stress though. I've also had tingling in legs & arms/warm sensations. Eating either makes it worse, or better. Getting up in the morning, I feel hungry & heart beating fast. Among other things, I've been dealing a lot with heartburn the past 3 months too & taking stuff for that.Since Friday my eating has been very small, I havent been eating that much for fear of making my acid in the stomach worse. Today I went to the doctor & my blood pressure was 110/70, when it's usually 120/80 & I did feel a little lightheaded but not sure if that was me worrying. But anyway, after I a meal today, my body started to feel a lil hot, left leg tingling & just strange. But again the doctor keeps insisting he doesnt see anything, is it diabetic or what?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?